# SDR CA120523018

- Difficulty date: May 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 19,947 hours
- Engine: Ge CF348C5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 601R3181273
- Condition: Frayed
- Location: Main Cabin Door
- Part time: 20,977 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER FINDING A BROKEN ICE BREAK CABLE ON ANOTHER ACFT, SEVERAL OTHER ACFT IN THE FLEET WERE CHECKED.  THIS ACFT HAD A BADLY FRAYED ICE BREAK CABLE IN THE MAIN CABIN DOOR.  THE CABLE ATTACHES TO THE PRESSURE VENT FLAP ON THE DOOR.  SHOULD THIS CABLE BREAK, IT IS POSSIBLE THAT THE MAIN CABIN DOOR CANNOT BE OPENED AS THE VENT FLAP MUST BE OPEN FIRST IN ORDER FOR THE DOOR LINKAGE TO OPERATE TO OPEN THE DOOR.  ICE BREAK CABLE, PN 601R318127-3, AIPC 52-11-15, FIG 1A-75.
